Research
Publications

Publications at the Riemann Center

Zariski K3 surfaces

authored by
Toshiyuki Katsura, Matthias Schütt
Organisation(s)
Institute of Algebraic Geometry
Riemann Center for Geometry and Physics
External Organisation(s)
Hosei University
Type
Article
Journal
Revista matemática iberoamericana
Volume
36
Pages
869–894
No. of pages
26
ISSN
0213-2230
Publication date
2020
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://doi.org/10.4171/rmi/1152 (Access: Closed)
https://arxiv.org/abs/1710.08661 (Access: Open)